# SDR 2014FA0000197

- Difficulty date: March 19, 2014
- Submitted: March 27, 2014
- Operation: General aviation
- Aircraft: N481S
- Engine: Cont IO550B
- Engine time: 341 hours
- System (JASC): 7731 · Engine Ignition Analyzer
- Part: Transducer
- Part number: PT100GA
- Condition: Intermittent
- Location: Oil Pressure
- Part time: 341 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AN INTERMITTENT OIL PRESSURE GAUGE.   MECHANIC TROUBLESHOT SYSTEM, & INSTALLED A NEW OIL PRESSURE TRANSDUCER.  PERFORMED GROUND OPS CHECK. OPS CHECKED SATISFACTORY.
